On a Risk Model with Dependence between Claim Sizes and Claim Intervals under a Linear Dividend Barrier and Stochastic Interest

Abstract:

Article Preview

The risk model with interclaim-dependent claim sizes is studied in the presence of a linear dividend barrier and stochastic interest. An integro-differential equation for some Gerber-Shiu discounted penalty functions is derived. We show that its solution can be expressed as the solution to the Gerber-Shiu discounted penalty function in the same risk model with the absence of a barrier and a combination of two linearly independent solutions to the associated homogeneous integro-differential equation.

Info:

Periodical:

Edited by:

Zhenyu Du and Bin Liu

Pages:

598-602

DOI:

10.4028/www.scientific.net/AMM.26-28.598

Citation:

T. S. Song "On a Risk Model with Dependence between Claim Sizes and Claim Intervals under a Linear Dividend Barrier and Stochastic Interest", Applied Mechanics and Materials, Vols. 26-28, pp. 598-602, 2010

Online since:

June 2010

Authors:

Export:

Price:

$35.00

[1] H. Albrecher, O. J. Boxma, A ruin model with dependence between claim sizes and claim intervals. Insurance: Mathematics and Economics, Vol. 35(2004), pp.245-254.

DOI: 10.1016/j.insmatheco.2003.09.009

[2] H. Albrecher, M.M. Claramunt, ,M. Marmol, On the distribution of dividend payments in a Sparre Andersen model with generalized Erlang(n) interclaim times. Insurance: Mathematics and Economics, Vol. 37(2005), pp.324-334.

DOI: 10.1016/j.insmatheco.2005.05.004

[3] M. Boudreault, H. Cossette, D. Landriault, E. Marceau, On a risk model with dependence between interclaim arrivals and claim sizes. Scandinavian Actuarial Journal, Vol. 2006(2006), pp.265-285.

DOI: 10.1080/03461230600992266

[4] H.U. Gerber, X.S. Lin, H. Yang, A note on the dividends-penalty identity and the optimal dividend barrier. Astin Bulletin, Vol. 36(2006), pp.489-503.

DOI: 10.2143/ast.36.2.2017931

[5] H. U Gerber, E.S.W. Shiu, The time value of ruin in a Sparre Andersen risk model. North American Actuarial Journal, Vol. 9(2005), pp.49-69.

DOI: 10.1080/10920277.2005.10596197

[6] S. Li, J. Garrido, On ruin for the Erlang(n) risk process. Insurance: Mathematics and Economics, Vol. 34(2004a), pp.391-408.

[7] S. Li, J. Garrido, On a general class of renewal risk process: analysis of the Gerber-Shiu function. Advances in Applied Probability, Vol. 37(2005), pp.836-856.

DOI: 10.1239/aap/1127483750

[8] K.C. Yuen, J.Y. Guo, On a correlated aggregate claims model with Poisson and Erlang risk processes. Insurance: Mathematics and Economics, Vol. 31 (2002), pp.205-214.

DOI: 10.1016/s0167-6687(02)00150-6

[9] K.C. Yuen, G. Wang, W.K. Li, The GerberCShiu expected discounted penalty function for risk processes with interest and a constant dividend barrier. Insurance: Mathematics and Economics, Vol. 40(2006), pp.104-112.

DOI: 10.1016/j.insmatheco.2006.03.002

In order to see related information, you need to Login.